# SDR 2001UALA02120

- Difficulty date: October 11, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 33,621 hours, 4,030 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE EMERGENCY LIGHT AT MOST FORWARD POSITION INOP. FOUND LIGHT ASSEMBLY WIRED WRONG (POWER TO GROUND).  REWIRED LIGHT ASSEMBLY AND REPLACED FUSE.  OPS CHECKED OK.
